Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal from Klonopin shadows721

Posted by shadows721 on August 28, 2003, at 23:17:15

In reply to Re: withdrawal from Klonopin shadows721, posted by cubbybear on August 28, 2003, at 21:44:30

Yep, that neurologist was using poor medical judgment.

It really seems that the med issue is one that is very personal to each of us. Everyone reacts to them so differently. It's about weighing which side effects can be tolerable.

Another issue for women of child bearing years is how will the meds affect an unborn baby. I read in one book that Klonopin has been linked to cleft palate defects in babies. So much research needs to be studied on that topic.

I have been reading that many docs are putting people on topomax and neurontin, but I haven't heard how well these meds are helping others. (Perhaps, this is in another thread.) I sure hope they are offering an safe and effective alternative for depression/anxiety.

Just my thoughts.

Thanks for the reply.

P.S. I like your name. :)



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shadows721 thread:253823
URL: http://www.dr-bob.org/babble/20030828/msgs/255205.html